Header menu link for other important links
Invariant subspaces of certain sub hilbert spaces of H2
, D. Singh
Published in
Volume: 87
Issue: 4
Pages: 56 - 59
Recently Yousefi and Hesameddini [13] have obtained a characterization for shift invariant subspaces of a special class of Hilbert spaces contained in the Hardy space H2. In the present note we settle an open problem posed by them in their paper. In fact, by discussing invariance under multiplication by finite Blaschke factors we prove a far more general result than the main result of [13]. We prove our results under much weaker assumptions than the assumptions of [13] and with a simpler proof. © 2011 The Japan Academy.
About the journal
Published in
Open Access
Impact factor